Contraceptive 2-month Injection Odd Side Effects

Patient : Hello Doctor, my name is Domanique, I am 21 years old and female. On the 28th of October I received the two-month contraceptive injection for the first time. The first month was just fine, no mood swings, no period and no nausea. The past 2 weeks I have had incredible mood swings, I started to have a heavy period on Monday this week and it is still carrying on. I feel incredibly nauseous and light-headed at moments. I occasionally get migraines and then I usually vomit. Please may you urgently assist me as I am scared I have pelvic inflammatory disease. Thank you very much for your assistance.
Symptoms:  Mood swings, nausea, light-headed, migraines, occasionally throwing up (generally after migraines) heavy menstrual period
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews